# SDR AALA971534

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 24 - WEATHER RADAR FAILED MESSAGE SAID ANTENNA TEST MODE.  REPLACED WEATHER RADAR ANTENNA AND TRANSCEIVER AS PER MM ACCOMPLISHED REQUIRED TESTS.  ALL CHECK NORMAL WEATHER RADAR OK FOR SERVICE.  (M)
